Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking dexona. Suggest some medicine to gain weight? How long will it take?

Dear doctor, I am 48 years old and my height is 5 Foot eight inches. I am very lanky and my weight is only 52 KG. I have got break in TV serial but because of my thin structure I am not getting good opening. I have started taking Dexona for the past 20 days. I know the side effect alos but inspite of that I have to consume the same. My cheeks are also inside and that needs a bit mass to be more photogenic. Please let me know in how many days or month I will gain weight and the same will give ame a good physical appearance. Thanks & Rehards, Gautam Bhattacharjee
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM
See taking dexona will not increase your weight , its meant for other purposes .
Please do not take such medications without knowing what they are actually intended for, im pretty sure this must have been a "friend" who suggested to you.
Gaining weight is easy , basic theory is consume more calories than what you burn.
So 1.Eat a high protein diet (100 gms/day)
2.Stay hydrated
3.Join a gym (3-4 times a week)
4.Take a whey protein
5.Take multi vitamins
6.Eat regulary at every 3-4 hours
Follow these steps and you should be on your way to put on quite a few pounds , and you can stop taking dexona its absolutely useless in this context.
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor